Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
October 22, 2014, 12:23:13 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 643065
  • Total Topics: 48931
  • Online Today: 220
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Bodybuilding Supplements - conflict w/meds?  (Read 3462 times)

0 Members and 1 Guest are viewing this topic.

Offline NYCguy

  • Member
  • Posts: 180
Bodybuilding Supplements - conflict w/meds?
« on: October 16, 2007, 03:52:02 PM »
Hey guys I was thinking of trying a bodybuilding supplement called 'anabolic pump' which contains:

P-Insulin™ (Extract engineered from Phellodendron HCL)

Tannis Complex (Extract of Lagerstroemia Speciosa)

Hydroxl4™ (extract engineered from Cissus Quadrangularis)


I'm on Reyataz norvir (100m) and truvada.  was kind of concerned the norvir might pose a problem since I know St John's Wart can be boosted by it. Anyone have any idea about this?  Or experience with other BB sups on meds?

many thanks -
11/9/06 = #$%^&!
sometime early Dec 2006:
CD4 530 20%/VL >250,000 (&*$$%!!)
started Reyataz300mg/Norvir/Truvada 12-27-06.
1/30/07 CD4 540 30%/VL <400
4/07 CD4 600+ 33%/VL <50
6/9/07 CD4 720 37%/VL <50
10/15/07 CD4 891 (!) %? VL <50
1/2010 CD4 599 (37%) VL<50 (drop due to acute HCV)
9/2010 - looks like HCV is gone for good! And I'm finally drinking again, thank GOD
2013 - considering a switch to Stribild. but I love my Kidneys (but I hate farting all the time!)...
June 2013 - switched to Stribild.  so far so good...

Offline mcmaclean01

  • Member
  • Posts: 12
Re: Bodybuilding Supplements - conflict w/meds?
« Reply #1 on: October 16, 2007, 07:46:00 PM »
Hey NYC Guy,
Your best bet is to consult your doctor, I honestly think the only concern should be the insulin activator, but then again I am not a doctor.  FYI I do take a large amount of Amino acids, Antioxidants, Vitamins and Minerals for quite a few reasons. 

Most of them i consume to cleanse the toxicity of my Antivirals (Amino Acids) and the Antioxidants play a large part in reducing my Lipodystrophy stomach fat.  My body fat, which honestly was only in my stomach when from 18% to 5% after using them for one month.  I do intake much more of those along with my Antivirals with other medications.  I am 6'2" and now weight 190lbs my bodybuilding goal is to get to 210lbs.

Anyway do consult your doctor before consuming anything from off the shelf.
Regards,
Mark 

Offline NYCguy

  • Member
  • Posts: 180
Re: Bodybuilding Supplements - conflict w/meds?
« Reply #2 on: October 17, 2007, 07:37:31 PM »
Hey thanks Mark-
Just taking anti-oxidants lowered your stomach fat that much?  Wow! I take a multi plus an anti-O with selenium, B-complex, C and a few odds and ends.  Is that what you mean? 

I did ask my Dr. about this and he seemed to think the only issue might be the boosting and suggested that I start with a low dose first.  Since we're monitoring my liver and kidneys, ect anyway, he thought it would be OK.  I just wondered if anyone had had any issues with anything similar.  The insulin activation is one of my concerns also, but I guess there really isn't any reason this should be a problem...

Maybe you should try this stuff too!  There's been a lot of talk about it on websites like bodybulding.com, e.g. http://forum.bodybuilding.com/showthread.php?t=1275511

Do you take creatine or any of that kind of stuff?  I'll probably start protein shakes again - something I haven't done since testing poz.  was so depressed and anxious, I barely worked out for months.  finally starting to feel like myself again so wanting to get back in top shape.
11/9/06 = #$%^&!
sometime early Dec 2006:
CD4 530 20%/VL >250,000 (&*$$%!!)
started Reyataz300mg/Norvir/Truvada 12-27-06.
1/30/07 CD4 540 30%/VL <400
4/07 CD4 600+ 33%/VL <50
6/9/07 CD4 720 37%/VL <50
10/15/07 CD4 891 (!) %? VL <50
1/2010 CD4 599 (37%) VL<50 (drop due to acute HCV)
9/2010 - looks like HCV is gone for good! And I'm finally drinking again, thank GOD
2013 - considering a switch to Stribild. but I love my Kidneys (but I hate farting all the time!)...
June 2013 - switched to Stribild.  so far so good...

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.